CaltechAUTHORS
  A Caltech Library Service

The Transformation of a Lagrangian Series into a Newtonian Series

Bateman, H. (1939) The Transformation of a Lagrangian Series into a Newtonian Series. Proceedings of the National Academy of Sciences of the United States of America, 25 (5). pp. 262-265. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BATpnas39a

[img]
Preview
PDF
See Usage Policy.

229Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BATpnas39a


Item Type:Article
Additional Information:Copyright © 1939 by the National Academy of Sciences. Communicated March 27, 1939
Record Number:CaltechAUTHORS:BATpnas39a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BATpnas39a
Alternative URL:http://www.pnas.org/content/vol25/issue5/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8695
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:06 Sep 2007
Last Modified:14 Nov 2014 19:20

Repository Staff Only: item control page